# SDR R61A20100366

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000013
- Aircraft time: 16,290 hours, 11,988 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: BS170570030001
- Condition: Cracked
- Location: Rt Wing
- Part time: 16,290 hours, 11,988 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR MID C CHECK PERFORMED ETD 2010-170/06372 AND RE572008.
